# SDR RAIA970402

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Indicator
- Part number: ADJ81WDJ4
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7438 - RIGHT ENGINE RPM ERRATIC.  MAINTENANCE REPLACED RIGHT ENGINE RPM INDICATOR.  (M)
